# SDR DALA2023121910390

- Difficulty date: December 16, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 90,585 hours, 41,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3245 DISC: EXISTING OVERSIZE HOLES 1 THRU 19 AND A THRU D ON DOUBLE JOGGLE AR EA FR 16RH AT LEVEL DOORSTOP FITTING 1 AND 7 CONTACT LIAISON ENGINE ERING. ADDITIONAL ENGIN EERING DOCUMENTATION IS REQUIRED PRIOR TO FURT HER FLIGHT. AIRBUS SUPPO RT WILL BE REQUIRED FOR INSTRUCTIONS. FOR INS. C/A: COMPLIED WITH ER/A 614273-14AD REV ORIGINAL MATCHES WITH ALL STEPS ON PRI 614273-14AD PRI REV 0, PRI REV 1 AND PRI REV 2 IT ASBEEN VALIDATED PERFORMED REPAIR INSTRUCTIONS ON FR 16RH DOUBLE JOGGLE AREA AS PER ER/A 614273-14 REV ORIGINAL SECTION 1 HAS BEENCOMPLIED WITH APPROVED DATE 16-DEC-23. (LP: 0112989)
